# SDR O2GA2023010589301

- Difficulty date: December 29, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N893UP
- Make and model: Beech B300
- Aircraft serial: FL1138
- Aircraft time: 3,178 hours, 2,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 17296H9809
- Condition: Cracked
- Location: Cockpit
- Part time: 3,178 hours, 2,601 cycles
- Component: Controller
- Component part number: 1003642953
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

DURING CLIMB OUT OF KDEN THE CO-PILOTS WINDSHIELD CRACKED. FOLLOWED POH AND DIVERTED TO KBJC FOR MAINTENANCE. LANDING WAS UNEVENTFUL. AIRCRAFT IS CURRENTLY IN MAINTENANCE DUE TO WINDSHIELD NOT AVAILABLE FROM VENDORS. SDR SUPPLEMENT TO FOLLOW ONCE AIRCRAFT IS RETURNED TO SERVICE.
